# SDR 95ZZZX670

- Difficulty date: January 23, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5074R
- Make and model: Hughes 369D
- Aircraft serial: 1151D
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Amplifier Box
- Part number: 107857D
- Condition: Failed
- Location: Intercom System
- Part time: 7,069 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT WOULD KEY HIS ICS AND THE ENTIRE SYSTEM WENT HOT AND WOULD STAY HOT UNTIL THE PILOT DEPRESSED THE RADIO TRANSMIT SWITCH.  REPLACED ICS AMP BOX.
